Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Suffering from bladder cancer. Given pyridium. Incontinence. Reason?

My father is a 86 year old gentleman that has bladder cancer. After one of his TURBT's he was given pyridium. He suffered from urgency at the best of times, but when the catheter came out and of course with having to drink the extra fluids after the procedure, he was unable to hold his urine and was incontinent on my carpet. I have been unable to find anyone that knows a way to remove this stain and realize this is not really a medical question but your site popped up and I figured it was worth a try as you would probably have heard of the problem before.

Thankyou so much for your consideration and time,
Asked On : Thu, 11 Apr 2013
Answers:  1 Views:  175
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Oncologist, Surgical 's  Response
Dear Ma'am,

Sorry to hear about your father's problem. Incontinence can be a complication following TURBT. In some patients it is transient but in others it can persist for a long time. If he is having incontinence, then it is better that he is catheterised for a few days.
As far as the stain is concerned, you just need to wash it a few times or get it dry cleaned.

Hoping for the best.
Answered: Fri, 26 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor